# SDR MASA2011061703046

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 21,773 hours, 15,364 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW OIL PRESSURE IN FLIGHT L ENG - DIVERT TO IAH LOW OIL PRESSURE IN FLIGHT L ENG.  C/W NO / LOW OIL PRESS T/C 05--400-908 & AMM 72-00-00 PROCE INSPECTED SUMP SCREEN, OIL FILTER & CHIP DETECTOR FOR CONTAMINATION, NONE FOUND.  INSPECTED AND CLEANED CONNECTORS AT PYLON AND OIL PRESS TRANSDUCER.  SERVICED OIL LESS THAN 1 QT.  NO OIL CONSUMPT.
